Research Repository

Nonlinear linkages between financial risk tolerance and demographic characteristics

Faff, Robert W, Hallahan, Terrence and McKenzie, Michael (2009) Nonlinear linkages between financial risk tolerance and demographic characteristics. Applied Economics Letters , 16 (13). pp. 1329-1332. ISSN 1350-4851 (print) 1466-4291 (online)

Full text for this resource is not available from the Research Repository.

Abstract

We explore the nonlinear linkage between financial risk tolerance and demographic characteristics. Our tests support the nonlinear role of age, income and number of dependents.

Item Type: Article
Uncontrolled Keywords: ResPubID23677, financial risk tolerance, demographic characteristics, independent variables, data and model, economics
Subjects: Faculty/School/Research Centre/Department > School of Economics and Finance
FOR Classification > 1402 Applied Economics
Depositing User: VUIR
Date Deposited: 05 Sep 2012 03:58
Last Modified: 04 Feb 2015 00:32
URI: http://vuir.vu.edu.au/id/eprint/9160
DOI: https://doi.org/10.1080/13504850701381123
ePrint Statistics: View download statistics for this item
Citations in Scopus: 14 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar